MAUDE Adverse Event Report: ZOLL CIRCULATION INC AUTOPULSE® RESUSCITATION MODEL 100; CARDIAC CHEST COMPRESSOR

ZOLL CIRCULATION INC AUTOPULSE® RESUSCITATION MODEL 100; CARDIAC CHEST COMPRESSOR
Model Number MODEL 100
Medical Device Problem Code Visual Prompts will not Clear (2281)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/24/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
During preventive maintenance (pm) on 01/24/2022, the autopulse platform (b)(4) displayed a user advisory (ua) 07 (discrepancy between load 1 and load 2 too large) error message.The root cause for the observed failure was the defective load cells.The defective load cell modules are likely attributed to mishandling such as a drop or a defective component.Visual inspection of the returned platform was performed, and no physical damage was observed.The autopulse platform failed the initial functional testing due to the user advisory (ua) 07 error message displayed upon powering on.The load cell characterization test indicated that both load cells are defective.The defective load cells will be replaced to address the observed failure.Zoll is awaiting customer approval for service repair.Historical complaints were reviewed for service information related to the reported complaint, and there was no previous history of complaints reported for autopulse platform with serial number (b)(4).
 
Event or Problem Description
During zoll's investigation on 01/24/22, the autopulse platform (b)(4) displayed user advisory - "(ua)07" (discrepancy between load 1 and load 2 too large) error message upon platform powering on.No patient involvement.
 
Additional Manufacturer Narrative
During preventive maintenance (pm) on (b)(6) 2022, the autopulse platform (b)(4) displayed a user advisory (ua) 07 (discrepancy between load 1 and load 2 too large) error message.The root cause for the observed failure was the defective load cells.The defective load cell modules are likely attributed to mishandling such as a drop or a defective component.Visual inspection of the returned platform was performed, and no physical damage was observed.The autopulse platform failed the initial functional testing due to the user advisory (ua) 07 error message displayed upon powering on.The load cell characterization test indicated that both load cells are defective.The defective load cells will be replaced to address the observed failure.Zoll is awaiting customer approval for service repair.Historical complaints were reviewed for service information related to the reported complaint, and there was no previous history of complaints reported for autopulse platform with serial number (b)(4).
 
Event or Problem Description
During zoll's investigation on (b)(4) 2022, the autopulse platform (b)(4) displayed user advisory - "(ua)07" (discrepancy between load 1 and load 2 too large) error message upon platform powering on.No patient involvement.

Brand Name
AUTOPULSE® RESUSCITATION MODEL 100
Common Device Name
CARDIAC CHEST COMPRESSOR
Manufacturer (Section D)
ZOLL CIRCULATION INC
2000 ringwood ave
san jose CA 95131
Manufacturer (Section G)
ZOLL CIRCULATION INC
2000 ringwood ave
san jose CA 95131
Manufacturer Contact
kim thoa nguyen
2000 ringwood ave
san jose, CA 95131
4084192922
MDR Report Key13550272
Report Number3010617000-2022-00141
Device Sequence Number5060106
Product Code DRM
UDI-Device Identifier00849111001052
UDI-Public00849111001052
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K112998
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/17/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberMODEL 100
Device Catalogue Number8700-0740-02
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/07/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/24/2022
Initial Report FDA Received Date02/17/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/27/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown